# SDR 03315688

- Difficulty date: November 11, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N688BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810016
- Part serial: 123LH
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PRIMARY FLIGHT DISPLAY WAS FOUND INOPERATIVE.  THE DISPLAY UNIT WAS IDENTIFIED AS THE CAUSE OF THE FAULT AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED ON THE FLIGHT DISPLAY SYSTEM AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
